# SDR CA081127004

- Difficulty date: September 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cone
- Part number: SB3354102
- Condition: Damaged
- Location: M/R Gearbox Brg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF CAGE SHAKE ON TAPERED ROLLER BRGS PN: SB3354-102 WAS DIMENSIONALLY INSPECTED IAW (SA4047-76-7-8 CHANGE 9, 31/MARCH/2006 IAW PARA. 2-52A) AND DETERMINED TO EXCEED AVERAGE MAXIMUM ALLOWABLE CAGE SHAKE LIMITS (.017 INCH) PRIOR TO INSTALLATION ON MGB PN: 76351-09600-044 SN:A231-00184.  RETURN TO VENDOR FOR WARRANTY. UNSERVICEABLE BRG CONE RETURNED TO VENDOR AWAITING WARRANTY RMA NR.  (COMPANY SQID NR 08-06654)
